# SDR AALA202411279720

- Difficulty date: November 22, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 35,126 hours, 15,258 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 141A52204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L1 DOOR FLOOR MOUNTED FORWARD GIRT BAR TIEDOWN AT BS 314, LBL 55. REPLACED TIEDOWN PER SRM 51-40-02.
